# SDR WX0A2022110474307

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 49,203 hours, 32,558 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 836524
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH TC 33-51-00-710-003-A FOUND POWER SUPPLY 10WL BAD / REMOVED OLD EMERGENCY POWER SUPPLY UNIT AND REPLACED WITH NEW EMERGENCY POWER SUPPLY UNIT I/A/W 33-51-38-400-002-A PERFORMED BITE TEST I/A/W 33-51-00-710-001-A, NO DEFECTS NOTED."
